ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On distance in variation for frequency distributions generated by stable

Astola, J. and Danielian, E. A. and Arakelyan, A. H. (2008) On distance in variation for frequency distributions generated by stable. ՀՀ ԳԱԱ Զեկույցներ, 108 (2). pp. 99-109. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2432Kb

Item Type:Article
Additional Information:О расстоянии по вариации для параметрических частотных распределений, порожденных устойчивыми плотностями / Я. Астола, Э. А. Даниелян, А. Г. Аракелян. Կայուն խտություններով ծնված պարամետրական հաճախականային բաշխումների՝ ըստ վարիացիայի հեռավորության մասին / Ջ. Աստոլա, Է. Ա. Դանիելյան, Ա. Հ. Առաքելյան։
Uncontrolled Keywords:Stable laws, distribution function, distribution density, discretization, distance in variation
Subjects:Q Science > QA Mathematics
ID Code:4168
Deposited By:NAS Reports
Deposited On:12 Nov 2012 11:02
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page